Schizophrenia.com

Allow me to have a day full of self pity

Now that sounds like a good plan !!

1 Like

Something like that and me. I feel so sad, alone, unwanted. Im so fat and with no friends. Everything is destroyed.

2 Likes

I tapered off my meds 5 days ago, I felt better, got out of bed and did stuff. But I was told meds stay in my system for several weeks its why I didn’t have symptoms. I started to take my meds again last night. Its clearly the meds crippling me to some degree.

1 Like

@Flowerpot what meds are you on. I took 5-HTP along with Trazodone for sleep and both boost serotonin and I developed a mild case of serotonin syndrome (too much serotonin). If you are on any meds that boost serotonin avoid 5-HTP.

1 Like

Oh thank you everybody. How Nice of you, I will return to you later.

3 Likes

A word of warning. Don’t take 5-HTP if you are on an SSRI type medication. That will cause serotonin overload

1 Like

Yes thats very true.

1 Like

ANATHEMA! jk -my pdoc put on Wellbutrin 2 months ago and I went into seizure

1 Like